MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS TEXIUM SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS TEXIUM SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 40000-07T
Medical Device Problem Codes Leak/Splash (1354); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device expiration date: unknown.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd alaris texium secondary set experienced separation with leakage.The following information was provided by the initial reporter: tubing came apart below the drip chamber while in use.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation summary: no product or photo was returned by the customer.The customer complaint of drip chamber separation could not be verified due to the product not being returned for failure investigation.The sample was given to fedex by the customer, but there was an issue during the return of the sample and the sample was lost.The material and failure are something manufacturing is working toward addressing.There is a funded project at the plant level to mitigate the risk of solvent based separations recurring.Device history record review for model 40000-07t lot number 22029697 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 16feb2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Device history record review for model 40000-07t lot number 22049007 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 05apr2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.

Brand Name
BD ALARIS TEXIUM SECONDARY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15341441
Report Number9616066-2022-01266
Device Sequence Number5037935
Product Code FPA
UDI-Device Identifier50885403225626
UDI-Public50885403225626
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number40000-07T
Device Catalogue Number40000-07T
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2022
Supplement Date Received by Manufacturer10/07/2022
Initial Report FDA Received Date09/01/2022
Supplement Report FDA Received Date10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown